Previous |  Up |  Next

Article

Keywords:
group; cover; torsion free
Summary:
In this article we characterize those abelian groups for which the coGalois group (associated to a torsion free cover) is equal to the identity.
References:
[1] E. Enochs: Torsion free covering modules. Proc. Am. Math. Soc. 121 (1963), 223–235. MR 0168617 | Zbl 0116.26003
[2] E.  Enochs: Torsion free covering modules,  II. Arch. Math. 22 (1971), 37–52. MR 0284463 | Zbl 0216.07101
[3] E. Enochs: Injective and flat covers, envelopes and resolvents. Israel J.  Math. 39 (1981), 189–209. MR 0636889 | Zbl 0464.16019
[4] E. Enochs, J. R.  García Rozas and L. Oyonarte: Covering morphisms. Commun. Algebra 28 (2000), 3823–3835. MR 1767592
[5] E. Enochs, J. R.  García Rozas and L. Oyonarte: Compact coGalois groups. Math. Proc. Camb. Phil. Soc. 128 (2000), 233–244. MR 1735308
[6] I.  Kaplansky: Infinite Abelian Groups. University of Michigan Press, Michigan, 1969. MR 0233887 | Zbl 0194.04402
[7] T. Wakamatsu: Stable equivalence for self-injective algebras and a generalization of tilting modules. J.  Algebra 134 (1990), 298–325. MR 1074331 | Zbl 0726.16009
[8] J.  Xu: Flat covers of modules. Lectures Notes in Math. Vol. 1634, Springer-Verlag, , 1996. MR 1438789 | Zbl 0860.16002
Partner of
EuDML logo